Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publications


2022 | Preprint | LibreCat-ID: 53421
Malle's conjecture with multiple invariants
F. Gundlach, ArXiv:2211.16698 (2022).
LibreCat | arXiv
 

2021 | Preprint | LibreCat-ID: 53420
Polynomials vanishing at lattice points in a convex set
F. Gundlach, ArXiv:2107.05353 (2021).
LibreCat | arXiv
 

2019 | Dissertation | LibreCat-ID: 53424
Parametrizing extensions with fixed Galois group
F. Gundlach, Parametrizing Extensions with Fixed Galois Group, 2019.
LibreCat
 

2014 | Mastersthesis | LibreCat-ID: 53423
Del Pezzo Surface Fibrations of Degree 4
F. Gundlach, Del Pezzo Surface Fibrations of Degree 4, 2014.
LibreCat
 

2013 | Journal Article | LibreCat-ID: 53419
Integral Brauer-Manin obstructions for sums of two squares and a power
F. Gundlach, Journal of the London Mathematical Society 88 (2013) 599–618.
LibreCat | DOI
 

Filters and Search Terms

(person=100450)

status=public

Search

Filter Publications

Display / Sort

Export / Embed